# SDR SWIA202159746

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000607
- Aircraft time: 11,749 hours, 8,521 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRG AFT SMOKE WARNING MESSAGE IN FLIGHT. THEN WENT OUT QUICKLY BEFORE BEING ABLE TO RUN THE QRH PROCEDURE.  COMPLIED WITH QRH PROCEDURE.   (FLIGHT  3854)  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23181797 WITH THE FOLLOWING CORRECTIVE ACTION: SEE CP 23181793 FOR TROUBLESHOOTING AND CORRECTIVE ACTION OF CARGO FIRE SYSTEM DUE TO REPEAT DISCREPENCIES.
